BibTeX record journals/ijar/IkodinovicOPR14

download as .bib file

@article{DBLP:journals/ijar/IkodinovicOPR14,
  author    = {Nebojsa Ikodinovic and
               Zoran Ognjanovic and
               Aleksandar Perovic and
               Miodrag Raskovic},
  title     = {Hierarchies of probabilistic logics},
  journal   = {Int. J. Approx. Reason.},
  volume    = {55},
  number    = {9},
  pages     = {1830--1842},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.ijar.2014.03.006},
  doi       = {10.1016/j.ijar.2014.03.006},
  timestamp = {Fri, 21 Feb 2020 13:11:52 +0100},
  biburl    = {https://dblp.org/rec/journals/ijar/IkodinovicOPR14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics